RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1980, Volume 113(155), Number 1(9), Pages 41–64 (Mi msb2774)  

This article is cited in 4 scientific papers (total in 4 papers)

Random pseudodifferential operators and the stabilization of solutions of parabolic equations with random coefficients

P. E. Dedik, M. A. Shubin


Abstract: The paper is devoted to the investigation of random pseudodifferential operators, and of elliptic operators and parabolic equations with homogeneous random coefficients in classes of homogeneous random fields.
Bibliography: 42 titles.

Full text: PDF file (1217 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1982, 41:1, 33–52

Bibliographic databases:

UDC: 517.956.227+517.946
MSC: Primary 35S05, 35R60; Secondary 60G60, 47F05, 35K22
Received: 18.06.1979

Citation: P. E. Dedik, M. A. Shubin, “Random pseudodifferential operators and the stabilization of solutions of parabolic equations with random coefficients”, Mat. Sb. (N.S.), 113(155):1(9) (1980), 41–64; Math. USSR-Sb., 41:1 (1982), 33–52

Citation in format AMSBIB
\Bibitem{DedShu80}
\by P.~E.~Dedik, M.~A.~Shubin
\paper Random pseudodifferential operators and the stabilization of solutions of parabolic equations with random coefficients
\jour Mat. Sb. (N.S.)
\yr 1980
\vol 113(155)
\issue 1(9)
\pages 41--64
\mathnet{http://mi.mathnet.ru/msb2774}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=590537}
\zmath{https://zbmath.org/?q=an:0479.35086|0446.35092}
\transl
\jour Math. USSR-Sb.
\yr 1982
\vol 41
\issue 1
\pages 33--52
\crossref{https://doi.org/10.1070/SM1982v041n01ABEH002219}


Linking options:
  • http://mi.mathnet.ru/eng/msb2774
  • http://mi.mathnet.ru/eng/msb/v155/i1/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Kozlov, M. A. Shubin, “A theorem on the coincidence of spectra for random elliptic operators”, Funct. Anal. Appl., 16:4 (1982), 305–306  mathnet  crossref  mathscinet  zmath  isi
    2. S. M. Kozlov, M. A. Shubin, “On the coincidence of the spectra of random elliptic operators”, Math. USSR-Sb., 51:2 (1985), 455–471  mathnet  crossref  mathscinet  zmath
    3. S. M. Kozlov, “The method of averaging and walks in inhomogeneous environments”, Russian Math. Surveys, 40:12 (1985), 73–145  mathnet  crossref  mathscinet  zmath  adsnasa
    4. M. V. Novitskii, “On the recovery, from a countable collection of polynomial conservation laws, of action variables for the KdV equation in the class of almost periodic functions”, Math. USSR-Sb., 56:2 (1987), 417–428  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:234
    Full text:64
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019